-25%

Unisom PM Pain Nighttime Sleep-aid + Pain Reliever, Acetaminophen & Diphenhydramine HCI, 30 Caplets, 50mg

Unisom-PM-Pain-Nighttime-Sleep-aid-Pain-Reliever-Acetaminophen-Diphenhydramine-1

Unisom PM Pain Nighttime Sleep-aid + Pain Reliever, Acetaminophen & Diphenhydramine HCI, 30 Caplets, 50mg

Original price was: £19.95.Current price is: £14.95.

In stock

Original price was: £19.95.Current price is: £14.95.

    • INCLUDES: One (1) 30-count bottle of Unisom PM Pain Nighttime Sleep-aid + Pain Reliever; one caplet per dose
    • MAKE THE NIGHT RESTFUL, NOT PAINFUL: Unisom PM Pain is one caplet with two solutions: nighttime sleep-aid combined with a leading pain reliever* *acetaminophen
    • NON-HABIT FORMING: Dual-action sleep-aid is safe if used as directed, non-habit forming and helps you sleep soundly
    • TRUST UNISOM, THE SLEEP EXPERT: The #1 Pharmacist Recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists’ OTC Recommendations
    • FIND A NIGHTTIME SLEEP SOLUTION THAT’S RIGHT FOR YOU: Millions of people turn to Unisom for a restful night’s sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day

Note: Products with electrical plugs are designed for use in the US. Outlets and voltage differ internationally and this product may require an adapter or converter for use in your destination. Please check compatibility before purchasing.

SKU: SKU-10353
Purchase this product now and earn 15 Points!

Description

Unisom-PM-Pain-Nighttime-Sleep-aid-Pain-Reliever-Acetaminophen-Diphenhydramine-HCI-30-Caplets-50mg-1

Relieve Aches & Pains

Clinical-strength Unisom PM Pain contains diphenhydramine to make the night restful, and acetaminophen to help relieve aches, pains and headaches.

Fall Asleep Fast & Sleep Soundly

Unisom PM Pain takes the sleepless nights away with Diphenhydramine HCI, so you’ll be rested and ready for whatever tomorrow throws your way.

Non-Habit Forming

Get a restful night of sleep to help heal your body and wake up rejuvenated. Dual-action nighttime sleep-aid is effective, safe if used as directed, and non-habit forming.

Unisom-PM-Pain-Nighttime-Sleep-aid-Pain-Reliever-Acetaminophen-Diphenhydramine-HCI-30-Caplets-50mg-2

Frequently Asked Questions

Is Unisom habit forming?

No. Unisom products are safe and non-habit forming when used as directed.

Will I remain asleep all night if I take Unisom products?

Research shows that the active ingredients in Unisom help troubled sleepers sleep soundly. However, like any OTC aid, results may vary.

Can I take Unisom for an allergy?

No. Unisom sleep-aids are just that: nighttime sleep-aids. Therefore, we advise that consumers purchase the appropriate allergy products for treating allergies.

Can I take Unisom every night?

Unisom is for occasional sleeplessness only. If your sleeplessness persists for more than two weeks, consult your doctor. Sleeplessness may be a symptom of a serious underlying medical illness.

Product Description

When aches and pains get in the way of a restful night, you need something that can help you fall asleep and wake up refreshed. Unisom PM Pain is a clinical strength nighttime sleep-aid plus pain reliever to help prevent aches and pains from keeping you up all night. Acetaminophen and diphenhydramine HCI work together to take the aches, pains, headaches, and sleepless nights away, so you’ll be rested and ready for whatever tomorrow throws your way. This dual-action over-the-counter sleep-aid plus pain relief is safe if used as directed, non-habit forming and helps you sleep soundly with less pain. Take control of your sleep with Unisom, the #1 Pharmacist Recommended OTC Sleep-Aid Brand.* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists’ OTC Recommendations.

Our standard delivery service is between 4-7 working days. This applies to Mainland UK only. For more information on shipping click here.